2019
Том 71
№ 10

All Issues

Król M.

Articles: 1
Article (Ukrainian)

Realization of exact three-point difference schemes for nonlinear boundary-value problems on the semiaxis

Król M., Kutniv M. V.

↓ Abstract

Ukr. Mat. Zh. - 2016. - 68, № 12. - pp. 1641-1656

New algorithmic realization of exact three-point difference schemes via the three-point difference schemes of high order of accuracy is proposed for the numerical solution of boundary-value problems for systems of nonlinear ordinary differential equations on the semiaxis. We study the existence and uniqueness of the solution of three-point difference schemes and estimatie the rate of convergence. The results of numerical experiments are also presented.